-
2
-
-
0024034651
-
Robust reduced-order, nonstrictly proper stateestimation via the optimal projection equations with guaranteed cost bounds
-
W. M. Haddad and D. S. Bernstein, “Robust reduced-order, nonstrictly proper stateestimation via the optimal projection equations with guaranteed cost bounds,” IEEE Trans. Automat. Contr., vol. 33, no. 6, pp. 591-595, 1988.
-
(1988)
IEEE Trans. Automat. Contr.
, vol.33
, Issue.6
, pp. 591-595
-
-
Haddad, W.M.1
Bernstein, D.S.2
-
3
-
-
0026107390
-
Filtering and smoothing in an H∞setting
-
K. M. Nagpal and P. P. Khargonekar, “Filtering and smoothing in an H∞setting,” IEEE Trans. Automat. Contr., vol. 36, no. 2, pp. 152-166, 1991.
-
(1991)
IEEE Trans. Automat. Contr.
, vol.36
, Issue.2
, pp. 152-166
-
-
Nagpal, K.M.1
Khargonekar, P.P.2
-
4
-
-
84987223466
-
H∞ estimation for discrete-time linear uncertain systems
-
C. de Souza, M. Fu, and L. Xie, “H∞ estimation for discrete-time linear uncertain systems,” Int. J. Robust Nonlinear Contr., vol. 1, no. 2, pp. 111-123, 1991.
-
(1991)
Int. J. Robust Nonlinear Contr.
, vol.1
, Issue.2
, pp. 111-123
-
-
de Souza, C.1
Fu, M.2
Xie, L.3
-
5
-
-
84987172632
-
H∞ estimation for uncertain systems
-
M. Fu, C. de Souza, and L. Xie, “H∞ estimation for uncertain systems,” Int. J. Robust Nonlinear Contr., vol. 2, pp. 87-105, 1992.
-
(1992)
Int. J. Robust Nonlinear Contr.
, vol.2
, pp. 87-105
-
-
Fu, M.1
de Souza, C.2
Xie, L.3
-
6
-
-
0028497130
-
Optimal guaranteed cost control and filtering for uncertain linear systems
-
I. Petersen and D. McFarlane, “Optimal guaranteed cost control and filtering for uncertain linear systems,” IEEE Trans. Automat. Contr., vol. 39, no. 9, pp. 1971-1977, 1994.
-
(1994)
IEEE Trans. Automat. Contr.
, vol.39
, Issue.9
, pp. 1971-1977
-
-
Petersen, I.1
McFarlane, D.2
-
7
-
-
84987216721
-
A first principles solution to the nonsingular H∞control problem
-
I. R. Petersen, B. D. O. Anderson, and E. A. Jonckheere, “A first principles solution to the nonsingular H∞control problem,” Int. J. Robust Nonlinear Contr., vol. 1, no. 3, pp. 171-185, 1991.
-
(1991)
Int. J. Robust Nonlinear Contr.
, vol.1
, Issue.3
, pp. 171-185
-
-
Petersen, I.R.1
Anderson, B.D.O.2
Jonckheere, E.A.3
-
8
-
-
0026839119
-
A game theoretic approach to H∞ control for time-varying systems
-
D. J. N. Limebeer, B. D. O. Anderson, P. P. Khargonekar, and M. Green, “A game theoretic approach to H∞ control for time-varying systems,” SIAM J. Contr. Optim., vol. 30, pp. 262-283, 1992.
-
(1992)
SIAM J. Contr. Optim.
, vol.30
, pp. 262-283
-
-
Limebeer, D.J.N.1
Anderson, B.D.O.2
Khargonekar, P.P.3
Green, M.4
-
9
-
-
0015049633
-
Recursive state estimation for a set-membership description of uncertainty
-
D. P. Bertsekas and I. B. Rhodes, “Recursive state estimation for a set-membership description of uncertainty,” IEEE Trans. Automat. Contr., vol. 16, no. 2, pp. 117-128, 1971.
-
(1971)
IEEE Trans. Automat. Contr.
, vol.16
, Issue.2
, pp. 117-128
-
-
Bertsekas, D.P.1
Rhodes, I.B.2
-
10
-
-
0001138002
-
Minimization of quadratic functionals under the quadratic constraints and the necessity of a frequency condition in the quadratic criterion for absolute stability of nonlinear control systems
-
V. A. Yakubovich, “Minimization of quadratic functionals under the quadratic constraints and the necessity of a frequency condition in the quadratic criterion for absolute stability of nonlinear control systems.” Soviet Mathematics Doklady, vol. 14, pp. 593-597, 1973.
-
(1973)
Soviet Mathematics Doklady
, vol.14
, pp. 593-597
-
-
Yakubovich, V.A.1
-
11
-
-
0029236784
-
Nonlinear versus linear control in the absolute stabilizability of uncertain linear systems with structured uncertainty
-
A. V. Savkin and I. R. Petersen, “Nonlinear versus linear control in the absolute stabilizability of uncertain linear systems with structured uncertainty,” IEEE Trans. Automat. Contr., vol. 40, no. 1, pp. 122-127, 1995.
-
(1995)
IEEE Trans. Automat. Contr.
, vol.40
, Issue.1
, pp. 122-127
-
-
Savkin, A.V.1
Petersen, I.R.2
-
12
-
-
0028557799
-
Time-varying problems of H∞control and absolute stabilizability of uncertain systems
-
July
-
—”Time-varying problems of H∞control and absolute stabilizability of uncertain systems,” in Proc. 1994 Amer. Contr. Conf., Baltimore, MD, July 1994.
-
(1994)
Proc. 1994 Amer. Contr. Conf.
-
-
-
13
-
-
0029292478
-
Minimax optimal control of uncertain systems with structured uncertainty
-
“Minimax optimal control of uncertain systems with structured uncertainty,” Int. J. Robust Nonlinear Contr., vol. 5, no. 2, pp. 119-137, 1995.
-
(1995)
Int. J. Robust Nonlinear Contr.
, vol.5
, Issue.2
, pp. 119-137
-
-
-
16
-
-
0027703199
-
H∞ state estimation for linear periodic systems
-
L. Xie and C. E. de Souza, “H∞ state estimation for linear periodic systems,” IEEE Trans. Automat. Contr., vol. 38, no. 11, pp. 1704-1707, 1993.
-
(1993)
IEEE Trans. Automat. Contr.
, vol.38
, Issue.11
, pp. 1704-1707
-
-
Xie, L.1
de Souza, C.E.2
|